# SDR ASAA2015050311618

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 29,559 hours, 8,852 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400767020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 2 ENGINE INLET AND FAN BLADES, DETAILED INSPECTION.  FOUND NR 12 FAN DUCT PANEL AT LT 12 O'CLOCK POSITION HAS DAMAGED FASTENER HOLE DUE TO LOOSE FASTENER.  ACFT GROUNDED.  R & R FAN DUCT PANEL AT LT 12' CLOCK POSITION REF MM 72-23-07.  OK FOR SERVICE.
